# SDR UPS97824362

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3773479523
- Condition: Cracked
- Location: Bs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, F/S 1360 AT LT CUSP LWR SURFACE, FLOORBEAM TO FRAME TO SKIN TIE FITTING HAS LARGE CRACK DUE TO CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW SRM 51-1-20D, 51-3-0, AND DWG 3773479.
